CureZone   Log On   Join
Re: Does the Mirena cause yeast infections
 
elizadevere Views: 52,254
Published: 11 years ago
 
This is a reply to # 1,553,424

Re: Does the Mirena cause yeast infections


I am finding this YEARS later, but I too am suffering from this. I have tried EVERYTHING and been to the doctor FOUR times in the last FIVE months of chronic yeast infections. They've tested me for STD's 3 times, and all they can find is mild yeast. They can't find my IUD and recently I've started bleeding for two weeks straight after having almost no period for two years....

Does my doctor seem concerned....NO.

I've tried acidopholis (daily), diflucan (3x), monistat (4x), cleanses, yeast killers, changing my diet, douches, boric acid, EVERYTHING!!!!!!

The only thing I can think of is that the IUD is creating some sort of permanent infection up there because I've done everything suggested by a. my doctor, and b. the internet to end this nightmare. I've even had every f_ing color of the rainbow except blue and purple come out of there - negative for STD's mind you - and TWO doctor's are baffled. One day blood, green, yellow, and white discharge all came out.

I am not now sexually active. Nor can I be with rainbow brite vagina.

Kill me. If anyone can tell me if this is caused by Mirena, let me know. It's the only birth control I can use besides condoms as the pill causes constant bleeding for me.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.172 sec, (1)